Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Non-linear network problems


Authors: Garrett Birkhoff and J. B. Diaz
Journal: Quart. Appl. Math. 13 (1956), 431-443
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/qam/77398
MathSciNet review: 77398
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Kirchhoff, Poggendorf Annalen, 72, 497-508, (1847); Collected Works, p. 22
  • [2] W. Thomson (Lord Kelvin), Cambridge and Dublin Math. J. 1848, 84-87
  • [3] J. C. Maxwell, Treatise of electricity and magnetism, 3rd. ed., Oxford, 1892
  • [4] H. Poincaré, Analysis situs, J. de l'École Polytechnique (2), 1-121 (1895)
  • [5] H. Poincaré, Proc. London Math. Soc. 32, 277-308, (1900) MR 1576227
  • [6] H. Weyl, Repartición de corriente en una red conductora, Revista Matemática Hispano-Americana 5, 153-164 (1923)
  • [7] O. Veblen, Analysis situs, 2nd. ed., Amer. Math. Soc., New York, 1931
  • [8] Hardy Cross, The University of Illinois Bulletin #286, 1936
  • [9] D. König, Theorie der Graphen, Leipzig, 1936
  • [10] G. M. Fair, Engineering News Record 120, 342-343 (1938)
  • [11] R. V. Southwell, Relaxation methods in engineering science, Oxford, 1940
  • [12] W. H. Ingram and C. M. Cramlet, On the foundations of electrical network theory, J. of Math, and Phys. 23, 134-155 (1944) MR 0015330
  • [13] M. Parodi, Sur l'existence des réseaux eléctriques, Compt. Rend. Acad. Sci., Paris 223, 23-25 (1946)
  • [14] A. d'Auriac, A propos de l'unicité de solution dans les problèmes des réseaux maillés, La Houille Blanche 2, 209-11, (1947)
  • [15] E. Setruk and F. Biesel, Etude d'un modèle réduit de réseau maillé de distribution d'eau, La Houille Blanche 2, 213-27 (1947)
  • [16] Ch. Dubin, Le calcul des réseaux maillés, La Houille Blanche 2, 228-32 (1947)
  • [17] R. J. Duffin, Non-linear networks IIA, Bull. Amer. Math. Soc. 53, 963-971 (1947)
  • [18] Olga Taussky, A recurring theorem on determinants, Amer. Math. Monthly 56, 672-675 (1949) MR 0032557
  • [19] P. LeCorbeiller, Matrix analysis of electrical networks, Harvard University Press, Cambridge, 1950
  • [20] J. L. Synge, The fundamental theorem of electrical networks, Quart. Appl. Math. 9, 113-127 (1951) MR 0042958
  • [21] L. Collatz, Einschliessungssätze bei Iteration und Relaxation, Z. Angew. Math. Mech. 32, 76-84 (1952) MR 0050381
  • [22] J. B. Diaz and R. C. Roberts, On the numerical solution of the Dirichlet problem for Laplace's difference equation, Quart. Appl. Math. 9, 355-360 (1952) MR 0044225
  • [23] J. B. Diaz and R. C. Roberts, Upper and lower bounds for the numerical solution of the Dirichlet difference boundary value problem, J. Math. Phys. 31, 184-191 (1952) MR 0051589
  • [24] M. G. Arsove, The algebraic theory of linear transmission networks, J. Franklin Inst. 255, 301-318 and 427-444 (1953) MR 0058450
  • [25] G. Birkhoff and S. MacLane, A survey of modern algebra, Rev. ed., Macmillan, New York, 1953 MR 0054551
  • [26] R. Bott and R. J. Duffin, On the algebra of networks, Trans. Amer. Math. Soc. 74, 99-109 (1953) MR 0056573
  • [27] Charles Saltzer, The second fundamental theorem of electrical networks, Quart. Appl. Math. 11, 119-123 (1953) MR 0052984
  • [28] William Prager, Problems of traffic and transportation, Proc. Symp. Operations Research Business and Industry, Midwest Res. Inst., Kansas City, Missouri, 105-113 (1954)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X


Additional Information

DOI: https://doi.org/10.1090/qam/77398
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society